Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 617532, 6 pages
http://dx.doi.org/10.1155/2013/617532
Research Article

Common Fixed Point Theorems of Multivalued Maps in Fuzzy Ultrametric Spaces

Mathematics Department, Al-Lith University College, Umm Al-Qura University, P.O. Box 112, Al-Lith, Makkah Al-Mukarramah 21961, Saudi Arabia

Received 15 April 2013; Revised 31 August 2013; Accepted 14 September 2013

Academic Editor: Feng Feng

Copyright © 2013 A. F. Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. I. Kramosil and J. Michalek, “Fuzzy metric and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. M. Abbas, I. Altun, and D. Gopal, “Comon fixed points theorems for non compatible mappings spaces in fuzzy metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 1, no. 2, pp. 47–56, 2009. View at Google Scholar
  5. Z. K. Deng, “Fuzzy pseudo-metric spaces,” Journal of Mathematical Analysis and Applications, vol. 86, no. 1, pp. 74–95, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. I. Kubiaczyk and S. Sharma, “Common coincidence point in fuzzy metric spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 1, pp. 1–5, 2003. View at Google Scholar
  9. S. Sharma, “Common fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 127, no. 3, pp. 345–352, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. B. Singh and M. S. Chauhan, “Common fixed points of compatible maps in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 471–475, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. P. Vijayaraju and Z. M. I. Sajath, “Common fixed points of single and multivalued maps in fuzzy metric spaces,” Applied Mathematics, vol. 2, pp. 595–599, 2011. View at Google Scholar
  12. Q. Wang and M. Song, “Common fixed point theorems of multi-valued maps in ultra metric space,” Applied Mathematics, vol. 4, pp. 417–420, 2013. View at Publisher · View at Google Scholar
  13. A. Savchenko and M. Zarichnyi, “Fuzzy ultrametrics on the set of probability measures,” Topology, vol. 48, no. 2–4, pp. 130–136, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. Sedghi and N. Shobe, “Coincidence and fixed point theorems in fuzzy ultrametric spaces,” Azerbaijan Journal of Mathematics, vol. 3, no. 1, pp. 2218–6816, 2013. View at Google Scholar
  15. L. Gajić, “A multivalued fixed point theorem in ultrametric spaces,” Matematicki Vesnik, vol. 54, no. 3-4, pp. 89–91, 2002. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. L. Gajić, “On ultrametric space,” Novi Sad Journal of Mathematics, vol. 31, no. 2, pp. 69–71, 2001. View at Google Scholar
  17. B. Schweizer and A. Skala, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 314–334, 1960. View at Google Scholar
  18. A. C. M. Van Rooij, Non-Archimedean Functional Analysis, Marcel Dekker, New York, NY, USA, 1973.